MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX HYBRID QUICK TURN INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US REFLEX HYBRID QUICK TURN INNER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48511820B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of screwdriver shaft broke off into the screwdriver/screw interface.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, nc/capa history review, labelling review, risk assessment.Result: the reported event was confirmed upon visual inspection.Manufacturing files were reviewed and no anomalies were found.Manufacturing review revealed an instrument over 9 years old.Conclusion: the probable root cause is normal wear based on instrument age.
 
Event or Problem Description

Brand Name
REFLEX HYBRID QUICK TURN INNER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8011427
Report Number0009617544-2018-00248
Device Sequence Number13795213
Product Code LXH
UDI-Device Identifier07613327277012
UDI-Public07613327277012
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48511820B
Device Lot Number088066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date10/28/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1